# SDR AALA20121003011

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 55,903 hours, 6,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR AFT EXIT EMERGENCY MARKER SIGN LAMPS INOPERATIVE.  REPLACED LAMPS FOR LEFT NUMBER 2 DOOR AFT EXIT EMERGENCY MARKER SIGN.  OPS CHECK NORMAL.
